# SDR Q5QA20190815243

- Difficulty date: August 15, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N202P
- Make and model: Beech 58
- Aircraft serial: TH1875
- Aircraft time: 15,115 hours, 19,410 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: UKN
- Part serial: TH1875
- Condition: Cracked
- Location: Carry Through
- Part time: 15,115 hours, 19,410 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR CARRY THROUGH IS CRACKED.THE CRACK RADIATES FROM THE LOWER RIGHT MOST OUTBOARD FASTENER OF THE FUSELAGE REAR WING ATTACH FITTING. THE LENGTH OF THE CRACK IS APPROXIMATELY 5/16" AND CAN BE SEEN WITHOUT MAGNIFICATION. THE CRACK WAS CONFIRMED WITH EDDY CURRENT EQUIPMENT.
